IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1311

Title: Integral Representations of Generalized Mathieu Series Via Mittag-Leffler Type Functions
Authors: Tomovski, Živorad
Keywords: Integral Representations
Mathieu Series
Mittag-Leffler Functions
Laplace Transform
33C05
33C10
33C20
33C60
33E12
33E20
40A30
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 2, (2007), 127p-138p
Abstract: The main purpose of this paper is to present a number of potentially useful integral representations for the generalized Mathieu series as well as for its alternating versions via Mittag-Leffler type functions.
Description: Mathematics Subject Classification: 33C05, 33C10, 33C20, 33C60, 33E12, 33E20, 40A30
URI: http://hdl.handle.net/10525/1311
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num2-2007-127p-138p.pdf193.73 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback